# SDR ASAA2016060116919

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 28,361 hours, 8,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT R1 EMERGENCY SLIDE PACK HANGS LOW AND MAKES IT HARD TO ARM AND DISARM. ACFT GROUNDED.  REPOSITIONED R1 SLIDE AND GIRT INTO SLIDE COVER ASSY, REF AMM 25-66-01. GIRT BAR LATCHES AND UNLATCHES NORMAL.
